# SDR SWIA200921496

- Difficulty date: March 8, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 17,480 hours, 13,421 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT PRESSURE BULKHEAD CRACKED.  REPLACED STRAPS, FITTINGS, AND REPAIRED PER REO.
